# SDR DALA2022111807445

- Difficulty date: November 15, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N355DN
- Make and model: Airbus A321-211
- Aircraft serial: 8359
- Aircraft time: 12,043 hours, 5,319 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Missing
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY FAIRING SLIDING PANEL **DISPATCHER SELECT EXTENSION** MEL NUMBER ADDED FOR DISPATCH RELEASE, LOG REDEFERRAL REQUIRED. ON WALK AROUND FOUND RT HAND BELLY FAIRING SLIDING PANEL MISSING. PLACED ON CDL 57-00-02. (LP# 9616980)
